MathSciNet Relay Station
MathSciNet bibliographic data
MR2567157 (2011b:68236) 68T30 (03E72)
Błaszczyński, Jerzy; Greco, Salvatore; Słowiński, Roman; Szeląg, Marcin Monotonic variable consistency rough set approaches. Internat. J. Approx. Reason. 50 (2009), no. 7, 979–999.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement